Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
French Affair

Accutane and sucide?

Guest Captain Chaos

It's not been proved.

However they have had a few people top themselves whilst on accutane, but apparantly a link has never been proved.

Accutane is clincally unsafe, but that doesn't mean it's not effective, it is in fact the most effective treatment you can have for acne and most people only report dried lips as a side effect.

Good luck!

Share this post


Link to post
Share on other sites

Accutance can be dangerous but u never know. I am on accutance right now and i am happer that i have ever been in my life. Even while i spend 5 hours a day reading textbooks i am still happy, no thoughts about killing myself at all.

If no other products work try accutane, have someone monitor you, if your personality changes get off of it.

Share this post


Link to post
Share on other sites

I am a week into Accutane and was scarred shit when I took my first pill. Guess what, nothing happened. My lips are just starting to dry. Im on 40mgs a day.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×